Accessibility navigation


Indexing and statistical arbitrage

Alexander, C. and Dimitriu, A. (2005) Indexing and statistical arbitrage. Journal of Portfolio Management, 31 (2). pp. 50-63. ISSN 0095-4918

Full text not archived in this repository.

To link to this article DOI: 10.3905/jpm.2005.470578


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:20518
Publisher:Institutional Investor Inc

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation